Regularity properties of Runge-Kutta methods for delay differential equations

Zdzislaw Jackiewicz, R. Vermiglio, M. Zennaro

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Conditions are investigated which guarantee that Runge-Kutta methods preserve the asymptotic values of systems of delay differential equations. Such methods are said to be strongly regular. A constructive test for strong regularity is derived and examples of such methods are presented for s = p = 2 and s = p = 3, where s is the number of stages and p is the order of the method.

Original languageEnglish (US)
Pages (from-to)265-278
Number of pages14
JournalApplied Numerical Mathematics
Issue number2-3
StatePublished - Aug 1997


  • Asymptotic values
  • Delay differential equation
  • Runge-kutta method

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Regularity properties of Runge-Kutta methods for delay differential equations'. Together they form a unique fingerprint.

Cite this